An explicit upper bound for the number of solutions of the S-unit equation.
Journal für die reine und angewandte Mathematik, Tome 406 (1990), pp. 109-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1990__406_153221,
author = {Hans Peter Schlickewei},
title = {An explicit upper bound for the number of solutions of the {S-unit} equation.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {109--120},
year = {1990},
volume = {406},
zbl = {0693.10016},
url = {http://geodesic.mathdoc.fr/item/JRAM_1990__406_153221/}
}
TY - JOUR AU - Hans Peter Schlickewei TI - An explicit upper bound for the number of solutions of the S-unit equation. JO - Journal für die reine und angewandte Mathematik PY - 1990 SP - 109 EP - 120 VL - 406 UR - http://geodesic.mathdoc.fr/item/JRAM_1990__406_153221/ ID - JRAM_1990__406_153221 ER -
Hans Peter Schlickewei. An explicit upper bound for the number of solutions of the S-unit equation.. Journal für die reine und angewandte Mathematik, Tome 406 (1990), pp. 109-120. http://geodesic.mathdoc.fr/item/JRAM_1990__406_153221/